Show simple item record

dc.contributor.authorCarriao, Paulo Cesar ( )
dc.contributor.authorLehrer, Raquel ( )
dc.contributor.authorMiyagaki, Oliimpio Hiroshi ( )
dc.contributor.authorVicente, Andre ( )
dc.date.accessioned2021-11-29T13:59:16Z
dc.date.available2021-11-29T13:59:16Z
dc.date.issued2019-05-13
dc.identifier.citationCarrião, P. C., Lehrer, R., Miyagaki, O. H., & Vicente, A. (2019). A Brezis-Nirenberg problem on hyperbolic spaces. Electronic Journal of Differential Equations, 2019(67), pp. 1-15.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/14955
dc.description.abstractWe consider a Brezis-Nirenberg problem on the hyperbolic space ℍn. By using the stereographic projection, the problem becomes a singular problem on the boundary of the open ball B1(0) ⊂ ℝn. Thanks to the Hardy inequality, in a version due to Brezis-Marcus, the difficulty involving singularities can be overcame. We use the mountain pass theorem due to Ambrosetti-Rabinowitz and Brezis-Nirenberg arguments to obtain a nontrivial solution.
dc.formatText
dc.format.extent15 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2019, San Marcos, Texas: Texas State University and University of North Texas.
dc.subjectVariational methoden_US
dc.subjectCritical pointen_US
dc.subjectCritical exponenten_US
dc.subjectHyperbolic manifolden_US
dc.titleA Brezis-Nirenberg problem on hyperbolic spacesen_US
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record